Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 166, NWS Denver/Boulder, CO

July 26, 2013Morgan County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 26, 2013, 6:31 PM MDT for Morgan County, Weld County, Colorado. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2013, 6:31 PM MDT (00:31 UTC)
Expired
Jul 26, 2013, 7:15 PM MDT
In force
44 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 77 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:10 PM MDTTSTM WND GST 60Ese Wiggins, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:11 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3440 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS55 KBOU 270031
SVRBOU
COC087-123-270115-
/O.NEW.KBOU.SV.W.0166.130727T0031Z-130727T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
631 PM MDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MORGAN COUNTY IN NORTHEAST COLORADO...
  WELD COUNTY IN NORTHEAST COLORADO...

* UNTIL 715 PM MDT

* AT 630 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
  RIVERSIDE RESERVOIR...OR 27 MILES EAST OF GREELEY...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WIGGINS...GOODRICH...JACKSON RESERVOIR...WELDONA...RIVERSIDE
  RESERVOIR AND ORCHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4050 10436 4063 10412 4029 10384 4015 10420
TIME...MOT...LOC 0030Z 332DEG 22KT 4048 10423 

HAIL...1.00IN
WIND...60MPH

$$

KRIEDERMAN
3 follow-up statements
618 
WWUS55 KBOU 270043
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
643 PM MDT FRI JUL 26 2013

COC087-123-270115-
/O.CON.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
MORGAN CO-WELD CO-
643 PM MDT FRI JUL 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHWESTERN MORGAN AND SOUTH CENTRAL WELD COUNTIES...

AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
JACKSON RESERVOIR...OR 23 MILES NORTHWEST OF FORT MORGAN...MOVING 
SOUTHEAST AT 25 MPH. A FEW FUNNEL CLOUDS HAVE BEEN REPORTED BY THE 
LOCAL MEDIA ON THE SOUTHERN EDGE OF THE STORM NEAR HIGHWAYS 76 AND 
34.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WIGGINS...GOODRICH...JACKSON RESERVOIR...WELDONA...RIVERSIDE
RESERVOIR AND ORCHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4050 10431 4063 10412 4029 10384 4015 10420
TIME...MOT...LOC 0041Z 332DEG 22KT 4042 10419 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

KRIEDERMAN
206 
WWUS55 KBOU 270059
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
659 PM MDT FRI JUL 26 2013

COC123-270107-
/O.CAN.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
WELD CO-
659 PM MDT FRI JUL 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4029 10384 4017 10415 4044 10415 4050 10401
TIME...MOT...LOC 0057Z 332DEG 22KT 4033 10413 

$$

COC087-270115-
/O.CON.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
MORGAN CO-
659 PM MDT FRI JUL 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHWESTERN MORGAN COUNTY...

AT 657 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ORCHARD...OR
18 MILES WEST OF FORT MORGAN...MOVING SOUTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WIGGINS...GOODRICH...JACKSON RESERVOIR...WELDONA AND ORCHARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4029 10384 4017 10415 4044 10415 4050 10401
TIME...MOT...LOC 0057Z 332DEG 22KT 4033 10413 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

KRIEDERMAN
023 
WWUS55 KBOU 270115
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
715 PM MDT FRI JUL 26 2013

COC087-270124-
/O.EXP.KBOU.SV.W.0166.000000T0000Z-130727T0115Z/
MORGAN CO-
715 PM MDT FRI JUL 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN COUNTY
WILL EXPIRE AT 715 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA. 
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A NEW WARNING FOR 
THE STORM WILL BE ISSUED SHORTLY.

LAT...LON 4029 10384 4017 10415 4044 10415 4050 10401
TIME...MOT...LOC 0115Z 332DEG 22KT 4033 10413 

$$

ET

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:42 PM MDT, 49 minutes earlier.

Area forecast discussion, Jul 26, 5:42 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
542 PM MDT FRI JUL 26 2013

.AVIATION...NEW TAFS ARE OUT THE DOOR AND HAVE NOT INCLUDED
THUNDER IN ANY OF THEM THIS EVENING. HOWEVER...WATCHING A STRONG
THUNDERSTORM COMPLEX MOVING SOUTH-SOUTHEAST ACROSS NORTHERN WELD
COUNTY AT THIS TIME AS WELL AS A CONVERGENCE BOUNDARY JUST EAST OF
KDEN. SUSPECT THE NORTHERN STORM WILL STAY AWAY FROM THE LOCAL
TERMINALS BUT NOT CERTAIN SOMETHING WON'T FIRE ON THE BOUNDARY
NEAR KDEN. WILL CONTINUE MONITORING THE SITUATION AND UPDATE TAFS
AS NECESSARY.

&&

.PREV DISCUSSION... /ISSUED 354 PM MDT FRI JUL 26 2013/

SHORT TERM...AN OUTFLOW BOUNDARY IS SLOWLY DRIFTING WEST ACROSS
EASTERN COLORADO AND MAY STALL OUT SOON. A FEW STORMS HAVE BEEN
TRIGGERED BY IT AND ARE PRODUCING REINFORCING OUTFLOW BOUNDARIES.
THIS MAY TRIGGER A FEW MORE STORMS THROUGH THE AFTERNOON AND
EVENING HOURS. CAPES ARE RUNNING AROUND 500-1000 J/KG ALONG THE
FRONT RANGE AND ACROSS THE EASTERN PLAINS. BASED ON THE STRENGTH
OF THE CONVECTION IN THE FOOTHILLS AND THE LIMITED CAPE...WOULD
EXPECT STORMS TO STAY BELOW SEVERE LIMITS. FOR THE REST OF THIS
AFTERNOON AND EVENING...EXPECTING SCATTERED STORMS TO CONTINUE IN
THE MOUNTAINS AND FOOTHILLS WITH ISOLATED STORMS ALONG THE FRONT
RANGE. NOT EXPECTING MUCH IF ANY STORMS BEHIND THE OUTFLOW
BOUNDARY ON THE EASTERN PLAINS WHERE COOLER AIR HAS STABILIZED THE
AIRMASS.

FOR SATURDAY...MOISTURE INCREASES WITH PRECIPITABLE WATER VALUES
CLIMBING ABOVE AN INCH AGAIN ALONG THE FRONT RANGE AND ACROSS THE
EASTERN PLAINS. EASTERLY WINDS WILL PREVAIL SATURDAY AS A SURFACE
HIGH SLIDES SOUTH ACROSS THE PLAINS STATES. THIS WILL BRING SLIGHTLY
HIGHER DEW POINTS...BUT KEEP THE LOWER LEVELS ON THE COOL SIDE WHICH
WILL AGAIN LIMIT THE INSTABILITY AND POSSIBLY CAP THE LOWER
ELEVATIONS. WILL GO WILL SCATTERED STORMS IN THE MOUNTAINS AND
FOOTHILLS SATURDAY AFTERNOON WITH ISOLATED STORMS ACROSS THE LOWER
TERRAIN. MAY TAKE UNTIL THE EARLY EVENING TO BREAK THE CAP AND
EXPECT A BETTER CHANCE FOR STORMS LATE IN THE DAY. HIGHS WILL REMAIN
BELOW NORMAL WITH READING IN THE LOWER TO MID 80S.

LONG TERM...SHORTWAVE TROUGH CARRIED ALONG BY ZONAL MID-LEVEL FLOW
ROUNDING THE TOP OF A FLAT UPPER RIDGE CENTERED OVER THE SOUTHERN
ROCKIES IS PROGGED TO PASS OVER COLORADO ON SUNDAY. DEEP PLUME OF
MOIST/UNSTABLE SUBTROPICAL AIR CAUGHT UP IN THIS FLOW IS
DISPLACED EASTWARD OVER THE FORECAST AREA DURING THE DAY SUNDAY.
PRECIPITABLE WATER VALUES EXCEED AN INCH DURING THE PERIOD AND
THE LIFT GENERATED BY DIABATIC HEATING AND THE PASSING SHORTWAVE
SHOULD RESULT IN SCATTERED TO NUMEROUS SHOWER/T-STORM COVERAGE
DURING THE AFTERNOON AND EVENING HOURS. THE MTNS AND FRONT RANGE
FOOTHILLS APPEAR TO BE IN THE BEST POSITION TO RECEIVE MEASURABLE
RAINFALL...WITH PCPN AMOUNTS DROPPING OFF AS YOU ADVANCE EASTWARD
ACROSS THE PLAINS. STORMS WILL BE MOVING EWRD AT 15-25 KTS...SO
WIDESPREAD HEAVY RAINFALL PROBABLY NOT AS ISSUE. ALTHOUGH WOULD
NOT RULE OUT A FEW STORMS CAPABLE OF 1 TO 1.5 INCH RAINFALL
AMOUNTS IN MTN AND FTHL LOCALES. BURN SCARS ONCE AGAIN MOST SUSCEPTIBLE
TO THESE RAIN AMOUNTS. OTHERWISE A COOLER DAY WITH HIGHS AS MUCH
AS 10-15 DEG F BELOW AVERAGE FOR THE DATE UNDER PLENTY OF CLOUD
COVER. STORMS EXPECTED TO LINGER OVERNIGHT...MAINLY ON THE FAR
PLAINS...WITH RAIN TOTALS UNDER A HALF INCH.

ON MONDAY...UPPER RIDGE REGAINS ITS STRENGTH AS IT RETROGATES
SLIGHTLY WESTWARD OVER UTAH. THIS PLACES THE FORECAST AREA UNDER
MORE OF A NORTHWEST FLOW WHICH LOOKS SOMEWHAT DRIER AND SLIGHTLY
LESS UNSTABLE. THEREFORE STORM CHANCES SHOULD DECREASE ON MONDAY
AND WITH MORE SUNSHINE...SHOULD SEE SLIGHTLY WARMER TEMPERATURES.

FOR THE REMAINDER OF THE EXTENDED PERIOD...AIRMASS GRADUALLY DRIES
AND WARMS EACH DAY WITH THE UPPER RIDGE CONTINUING TO BUILD TO
OUR WEST. TEMPERATURES THROUGH THE PERIOD ARE FORECAST TO REMAIN
AT OR SLIGHTLY BELOW AVERAGE. RAIN CHANCES WILL CONTINUE TO
DECREASE...WITH LATE DAY STORMS LARGELY CONFINED TO THE HIGHER
TERRAIN.

AVIATION...THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS THROUGH
THE 03Z. HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO 40 KNOTS WILL
POSSIBLE WITH THE THUNDERSTORMS. EASTERLY WINDS WILL TURN CLOCKWISE
THROUGH THE AFTERNOON AND EVENING HOURS AND SETTLE SOUTHERLY AROUND
06Z. WINDS WILL BECOME LIGHT AROUND SUNRISE AND BECOME EASTERLY BY
18Z. ONCE AGAIN THERE WILL BE A SLIGHT CHANCE FOR STORMS AT THE
DENVER AIRPORTS SATURDAY AFTERNOON AND EVENING.

HYDROLOGY...SCATTERED STORMS ARE EXPECTED THROUGH EARLY EVENING.
THREAT FOR FLASHING FLOODING TODAY IS VERY LOW DUE TO A SLIGHTLY
DRIER AIRMASS...WEAK INSTABILITY AND STORMS MOVING SOUTHEAST AT 15
MPH. MORE STORMS ARE EXPECTED THROUGH THE WEEKEND...HOWEVER STORMS
ARE EXPECTED TO BE MOVING AT 10 TO 15 MPH AND WILL KEEP THE THROUGH
FOR FLASH FLOODING LOW.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MEIER
LONG TERM....BAKER
AVIATION...ET
Hazardous weather outlook, Jul 26, 10:59 AM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1059 AM MDT FRI JUL 26 2013

COZ030>051-270500-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1059 AM MDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND
FOOTHILLS EARLY THIS AFTERNOON...WITH ISOLATED STORMS ON THE
PLAINS. WITH A DRIER AIRMASS TODAY...THE THREAT OF HEAVY RAIN AND
FLOODING IS REDUCED THOUGH THERE IS STILL A LOW THREAT OF FLOODING
IN THE FOOTHILLS BURN AREAS. THE STRONGEST STORMS WILL PRODUCE UP
TO THREE QUARTERS OF AN INCH OF RAIN IN 30 MINUTES...WIND GUSTS
TO 40 MPH AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE OF SHOWERS AND LATE DAY THUNDERSTORMS WILL CONTINUE
THROUGH EARLY NEXT WEEK...PARTICULARLY IN THE MOUNTAINS AND FRONT
RANGE FOOTHILLS ON SUNDAY. A MOIST AND UNSTABLE SUBTROPICAL AIR
FLOW WILL REMAIN OVER THE REGION. SOME OF THE STORMS ON SUNDAY
MAY PRODUCE HEAVY RAINFALL POSSIBLY RESULTING IN LOCALIZED FLASH
FLOODING. TEMPERATURES ARE EXPECTED TO REMAIN SLIGHTLY BELOW
AVERAGE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MEIER/BAKER

In the hours before

Local storm report, Jul 26, 2:20 PM MDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
220 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     THORNTON                39.89N 104.96W
07/20/2013                   ADAMS              CO   PUBLIC

            FALLEN TREE

&&

JK
Local storm report, Jul 26, 2:35 PM MDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     FLASH FLOOD      6 N OTIS                40.24N 102.95W
07/19/2013                   WASHINGTON         CO   TRAINED SPOTTER

            FLOODING ALONG HWY 61 AT MILE MARKER 15. LOTS OF WATER
            OVER THE HIGHWAY. NO INJURIES REPORTED.

&&

JK
Special weather statement, Jul 26, 4:40 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT FRI JUL 26 2013

COZ038-042-262345-
NORTHEAST WELD COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD
COUNTY-
440 PM MDT FRI JUL 26 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR NORTHERN WELD COUNTY UNTIL 545 PM MDT.

AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GROUP OF STRONG THUNDERSTORMS 13 MILES NORTHEAST OF ROCKPORT...OR
41 MILES NORTHEAST OF FORT COLLINS...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
GROVER AND HEREFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4096 10363 4073 10454 4100 10473 4100 10369
TIME...MOT...LOC 2238Z 325DEG 15KT 4104 10462

KRIEDERMAN
Local storm report, Jul 26, 6:19 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
619 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             11 WSW HEREFORD         40.91N 104.49W
07/26/2013  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0530 PM     HAIL             10 W GROVER             40.87N 104.42W
07/26/2013  M1.00 INCH       WELD               CO   TRAINED SPOTTER

            1.40 INCHES OF RAIN

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:17 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan28 min
Jul 26, 7:31 PM MDTSpecial Weather StatementBOULarimer44 min
Jul 26, 7:31 PM MDTSevere Thunderstorm WarningBOUAdams, Weld29 min
Jul 26, 7:40 PM MDTAreal Flood AdvisoryBOULarimer2 hr
Jul 26, 7:46 PM MDTSpecial Weather StatementBOUAdams29 min
Jul 26, 7:49 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 27, 2:11 PM MDTSpecial Weather StatementBOULarimer34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.